MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA; DEFIBRILLATION LEAD
Model Number 7131/65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Codes Arrhythmia (1721); Discomfort (2330)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2023-01215.It was reported that a patient presented in-clinic.Upon examination, it was noted that the patient's implantable cardioverter defibrillator was found to have exhibited an unspecified output issue, and the patient's right ventricular lead was found to have over-sensing of noise.Corrective programming changes were made, and further surgical intervention was planned.The patient was stable throughout.
 
Additional Manufacturer Narrative
The reported event of over-sensing noise was confirmed.As received, a partial lead was returned in two pieces.Visual inspection found external insulation abrasion breaching the outer insulation and ptfe liner of the ring electrode coil exposing the ring electrode coil at is 1 connector leg consistent with friction to the device can.The cause of the reported event was due to exposure of ring electrode coil at the abrasion zone.

Brand Name
DURATA
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16180336
Report Number2017865-2023-01216
Device Sequence Number19405533
Product Code LWS
UDI-Device Identifier05414734505123
UDI-Public05414734505123
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model Number7131/65
Device Catalogue Number7131-65
Device Lot Number2736257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer01/09/2023
02/14/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date01/30/2023
02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale